MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD POLY MIDLINE CATHETER 4F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS BARD POLY MIDLINE CATHETER 4F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reds3530 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reds3530) have been reported from the same facility.
 
Event or Problem Description
It was reported that the ultrasound gel in two midline kits was expired.Product was not used on a patient.12/17/2019 - kit was shipped between november 5 - december 10, 2019.This report addresses the first kit.
 
Event or Problem Description
It was reported that the ultrasound gel in two midline kits was expired.Product was not used on a patient.12/17/2019 - kit was shipped between (b)(6) - (b)(6) 2019.This report addresses the first kit.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds3530 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reds3530) have been reported from the same facility.

Brand Name
BARD POLY MIDLINE CATHETER 4F SL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9548409
Report Number3006260740-2019-04055
Device Sequence Number2245212
Product Code LJS
UDI-Device Identifier00801741137716
UDI-Public(01)00801741137716
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K001901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberN/A
Device Catalogue NumberCK000716
Device Lot NumberREDS3530
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/11/2019
Event Location Hospital
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1